# SDR DALA1115930922

- Difficulty date: June 18, 2010
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 59,219 hours, 45,846 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, L/E SKIN, UPPER REMOVABLE PANEL, LOWER EDGE WEAR DAMAGE REPAIRED IAW ERA 483216-14.
